On Noncyclic Norm of Infinite Locally Finite Groups

  • T. D. Lukashova

Abstract

We study relationships between the properties of a group and its noncyclic norm. We obtain a description of infinite locally finite groups whose noncyclic norms are non-Dedekind.
Published
25.03.2002
How to Cite
Lukashova, T. D. “On Noncyclic Norm of Infinite Locally Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 3, Mar. 2002, pp. 342-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4070.
Section
Research articles